Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 175, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 3:51 PM EDT for 6 counties in Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2016, 3:51 PM EDT (19:51 UTC)
- Expired
- Aug 27, 2016, 4:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Clark County, OH, Franklin County, OH, Logan County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 4:10 PM EDT | TSTM WND DMG | Mechanicsburg, OH | LARGE BRANCHES AND WIRES DOWN IN MECHANICSBURG AND ELSEWHERE ACROSS SOUTHERN PORTIONS OF CHAMPAIGN COUNTY. |
| Aug 27, 4:10 PM EDT | TSTM WND GST 65 | Urbana, OH | LARGE TREE SNAPPED IN HALF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
645
WUUS51 KILN 271951
SVRILN
OHC021-023-049-091-097-159-272030-
/O.NEW.KILN.SV.W.0175.160827T1951Z-160827T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT SAT AUG 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
UNION COUNTY IN CENTRAL OHIO...
NORTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHERN MADISON COUNTY IN CENTRAL OHIO...
* UNTIL 430 PM EDT.
* AT 350 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR URBANA...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...SPRINGFIELD...DUBLIN...UPPER ARLINGTON...HILLIARD...
MARYSVILLE...URBANA...LONDON...PLAIN CITY...WEST JEFFERSON...WEST
LIBERTY...SOUTH CHARLESTON...MECHANICSBURG...NORTH LEWISBURG...WEST
MANSFIELD...NEW CALIFORNIA...CHOCTAW LAKE...HARMONY...LISBON AND
BRIGHTON.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 61 AND 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4016 8317 4014 8317 4014 8315 4006 8307
3981 8363 4014 8392 4047 8349
TIME...MOT...LOC 1950Z 233DEG 37KT 4002 8370
HAIL...<.75IN
WIND...60MPH
$$
KURZ3 follow-up statements
897
WWUS51 KILN 272006
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT SAT AUG 27 2016
OHC021-023-049-091-097-159-272030-
/O.CON.KILN.SV.W.0175.000000T0000Z-160827T2030Z/
UNION OH-FRANKLIN OH-CHAMPAIGN OH-CLARK OH-LOGAN OH-MADISON OH-
406 PM EDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR UNION AND NORTHWESTERN FRANKLIN COUNTIES IN CENTRAL OHIO...
EASTERN CHAMPAIGN...NORTHEASTERN CLARK...SOUTHEASTERN LOGAN COUNTIES
IN WEST CENTRAL OHIO AND NORTHEASTERN MADISON COUNTIES IN CENTRAL
OHIO...
AT 405 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MECHANICSBURG... MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...UPPER ARLINGTON...HILLIARD...MARYSVILLE...
URBANA...LONDON...PLAIN CITY...WEST JEFFERSON...WEST LIBERTY...
MECHANICSBURG...NORTH LEWISBURG...WEST MANSFIELD...NEW CALIFORNIA...
CHOCTAW LAKE...BRIGHTON...MILFORD CENTER...LAFAYETTE...
WOODSTOCK AND CATAWBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4016 8317 4014 8317 4014 8315 4006 8307
3987 8349 4018 8387 4047 8349
TIME...MOT...LOC 2005Z 237DEG 34KT 4008 8354
HAIL...<.75IN
WIND...60MPH
$$
KURZ938
WWUS51 KILN 272015
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT SAT AUG 27 2016
OHC023-049-272024-
/O.CAN.KILN.SV.W.0175.000000T0000Z-160827T2030Z/
FRANKLIN OH-CLARK OH-
415 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN AND
NORTHEASTERN CLARK COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4016 8317 4000 8350 4024 8375 4047 8349
TIME...MOT...LOC 2014Z 241DEG 33KT 4017 8354
$$
OHC021-091-097-159-272030-
/O.CON.KILN.SV.W.0175.000000T0000Z-160827T2030Z/
UNION OH-CHAMPAIGN OH-LOGAN OH-MADISON OH-
415 PM EDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR UNION COUNTY IN CENTRAL OHIO...EASTERN CHAMPAIGN...SOUTHEASTERN
LOGAN COUNTIES IN WEST CENTRAL OHIO AND NORTH CENTRAL MADISON
COUNTIES IN CENTRAL OHIO...
AT 414 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
LEWISBURG...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...PLAIN CITY...MECHANICSBURG...NORTH LEWISBURG...
WEST MANSFIELD...NEW CALIFORNIA...MILFORD CENTER...WOODSTOCK...
UNIONVILLE CENTER...MIDDLEBURG...CABLE...RAYMOND...NEW DOVER...
POTTERSBURG...ROSEDALE...MINGO...STATE ROUTE 4 AT STATE ROUTE 161...
EAST LIBERTY...CHUCKERY AND PICKRELLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4016 8317 4000 8350 4024 8375 4047 8349
TIME...MOT...LOC 2014Z 241DEG 33KT 4017 8354
HAIL...<.75IN
WIND...60MPH
$$
KURZ475
WWUS51 KILN 272024
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT SAT AUG 27 2016
OHC021-091-097-159-272033-
/O.EXP.KILN.SV.W.0175.000000T0000Z-160827T2030Z/
UNION OH-CHAMPAIGN OH-LOGAN OH-MADISON OH-
424 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR UNION COUNTY IN CENTRAL
OHIO...EASTERN CHAMPAIGN...SOUTHEASTERN LOGAN COUNTIES IN WEST
CENTRAL OHIO AND NORTH CENTRAL MADISON COUNTIES IN CENTRAL OHIO WILL
EXPIRE AT 430 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4016 8317 4000 8350 4024 8375 4047 8349
TIME...MOT...LOC 2022Z 233DEG 37KT 4017 8354
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:00 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 27, 2:00 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 200 PM EDT SAT AUG 27 2016 .SYNOPSIS... Very warm and humid conditions will continue through the weekend. In the very warm and humid airmass, a few afternoon thunderstorms will be possible today mainly across the west. By Sunday into Monday, several weak upper level disturbances will provide a little better chance for a few showers and thunderstorms in the area. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A couple weak mid level shortwaves will round the periphery of an upper level high centered over the Mid-Atlantic, lifting northeast across Indiana and northwest Ohio today. These along with an axis of surface convergence across the western FA will serve as the focus for shower and thunderstorm development mainly this afternoon. A pretty tight PWAT gradient is in place along the IN/OH border this morning, but models are showing a surge in moisture across our northwest this afternoon with PWATs there climbing above 2 inches. With plenty of insolation this morning, moderate instability is expected to develop across our west by this afternoon. Given 20-30 knots of 0-6km shear, cannot rule out an isolated stronger storm but it appears overall severe potential will be limited by lack of significant forcing. Have bumped PoPs up to chance across our west and also increased cloud cover there, which translated into slightly cooler afternoon highs northwest of I-71. Other concern this afternoon will be the heat and humidity. Highs will range from upper 80s in the northwest to mid 90s in the southeast. Combined with dewpoints in the lower 70s, heat indicies will likely flirt with advisory criteria in the south for a few hours this afternoon. A few locations may briefly exceed 100, but felt it will be limited enough to forego an advisory. Continued mention of the heat threat in an SPS and the HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... Nearly stationary elongated mid level ridge remains centered to our se with a shortwave moving thru the Great Lakes, tonight/Sunday. Moderate instby develops during the afternoon with a weak boundary dropping south into the Ohio Valley. Have low chance pops across the entire region with the best likelihood for convection across the north. Very warm readings expected again on Sunday with highs from the upper 80s nw to the lower/middle 90s se. Mid and upper 90s heat indices expected again Sunday afternoon. Surface high pressure to build acrs the Great Lakes Monday where mid level westerlies will exist. Meanwhile, e-w elongated mid level ridge will stretch from the Central Plains thru the Tn Valley and Del Mar Va. Weak boundary across the south may lead to isold convective development across the south Monday afternoon. Have limited pops to slight chance. Highs in the upper 80s to lower 90s will result in heat indices in the mid/upr 90s across the southern half of ILN/s FA. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... The proximity of a weak and somewhat nebulous surface boundary over the region through early Wednesday will continue to necessitate the potential for diurnally driven thunderstorm activity peaking in the late day in a continued humid airmass. Upper level high over the southeastern U.S. will flatten out and retrograde into the Arklatex region as northwest flow sets up over the northeastern U.S. with ridging in the Great Plains. The northwest flow will help push a surface front through the Ohio Valley on Wednesday, ushering in another welcome dry and cooler period to start out September. Highs in the upper 80s to around 90 will be found Monday and Tuesday, drop into the 80s Wednesday and be a more pleasant low to mid 80s for the end of the week. Min temps in the upper 60s to lower 70s Monday and Tuesday will drop into the lower 60s by weeks end. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... A line of convection will continue to progress northeastward over the next few hours and is expected to affect mainly the western terminals. MVFR to IFR vsbys and ceilings will be possible with the stronger storms along with a wind shift to the W/NW. There is lower confidence on whether the storms will hold together to reach the Columbus terminals later this afternoon, as models remain split on this possibility. Regardless, expect the convection to diminish by early evening as instability wanes. With plenty of low level moisture in place, light winds, and skies becoming partly cloudy to mostly clear, br will be possible overnight, especially at KCVG/KLUK/KILN. Weak high pressure over the region will cause winds to become more northerly overnight into Sunday. A weak boundary dropping down from the north will allow for another chance of showers and storms Sunday afternoon, but being so late in the period have not included this in the TAFs. OUTLOOK...Thunderstorms possible through Wednesday...mainly in the afternoon and evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...Kurz SHORT TERM...AR LONG TERM...Franks AVIATION...Kurz
Hazardous weather outlook, Aug 27, 2:56 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 256 PM EDT SAT AUG 27 2016 KYZ090>100-OHZ073-077>082-088-281900- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 256 PM EDT SAT AUG 27 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE REGION THROUGH THE EARLY EVENING. BE ALERT TO STATEMENTS AND POSSIBLE WARNINGS FOR STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ066-073>075-080-KYZ089-OHZ070>072-074-281900- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-BUTLER-WARREN- CLINTON-HOCKING- 256 PM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON...IN ADDITION...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-281900- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- 256 PM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Aug 27, 3:28 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST KFFO WRIGHT-PATT AFB 39.83N 84.05W
08/27/2016 M58 MPH GREENE OH ASOS
&&Local storm report, Aug 27, 3:31 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 4 ENE OXFORD 39.53N 84.68W
08/27/2016 BUTLER OH EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN ACROSS NORTHWEST PORTIONS OF
THE COUNTY, ESPECIALLY TO THE EAST OF OXFORD. TIME
ESIMATED BY RADAR.
&&Local storm report, Aug 27, 3:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
333 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG CLAYTON 39.86N 84.36W
08/27/2016 MONTGOMERY OH AMATEUR RADIO
NUMEROUS TREES DOWN
&&Local storm report, Aug 27, 3:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 NW CAMDEN 39.66N 84.68W
08/27/2016 PREBLE OH LAW ENFORCEMENT
NUMEROUS LARGE TREES DOWN AND POWER LINES DOWN ACROSS THE
SOUTHERN PART OF PREBLE COUNTY.
&&Local storm report, Aug 27, 3:47 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG WEST MILTON 39.96N 84.33W
08/27/2016 MIAMI OH LAW ENFORCEMENT
NUMEROUS LARGE BRANCHES AND WIRES DOWN.
&&Special weather statement, Aug 27, 3:49 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SAT AUG 27 2016
OHZ044-052>054-272015-
LOGAN OH-MADISON OH-CLARK OH-CHAMPAIGN OH-
349 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...
NORTHWESTERN MADISON...EASTERN CLARK AND CHAMPAIGN COUNTIES UNTIL
415 PM EDT...
AT 348 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR URBANA...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...BELLEFONTAINE...URBANA...LONDON...WEST JEFFERSON...
WEST LIBERTY...SOUTH CHARLESTON...MECHANICSBURG...NORTH LEWISBURG...
CHOCTAW LAKE...HARMONY...LISBON...BRIGHTON...LAFAYETTE...
SOUTH VIENNA...WOODSTOCK...CATAWBA...VALLEY HI...
ZANESFIELD AND MUTUAL.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 60 AND 80.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4022 8354 4016 8350 4011 8350 4011 8346
3995 8334 3979 8364 4022 8396 4042 8375
TIME...MOT...LOC 1948Z 222DEG 26KT 4004 8376
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:04 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 116 min |
| Aug 26, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 32 min |
| Aug 26, 8:38 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Aug 26, 9:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Aug 26, 9:20 PM EDT | Special Weather Statement | ILN | Preble | 25 min |
| Aug 26, 9:46 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Aug 27, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 35 min |
| Aug 27, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 30 min |
| Aug 27, 2:09 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 27, 2:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 45 min |
| Aug 27, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 47 min |
| Aug 27, 2:36 PM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 3 hr |
| Aug 27, 2:41 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Aug 27, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Darke, Greene, Miami, Montgomery and 2 more | 30 min |
| Aug 27, 2:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Aug 27, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 47 min |
| Aug 27, 3:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 24 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 26 min |
| Aug 27, 4:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| Aug 27, 4:29 PM EDT | Special Weather Statement | ILN | Delaware, Union | 31 min |
| Aug 27, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Aug 27, 5:43 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Aug 27, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Aug 27, 6:38 PM EDT | Areal Flood Advisory | ILN | Scioto | 112 min |
| Aug 27, 6:52 PM EDT | Flash Flood Warning | ILN | Scioto | 113 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.